Possible Pregnancy Even Though Menstruation Is Not Regular After Injection Of Birth Control?
I am a 23-year-old woman I gave birth injections 3 months after giving birth 4.5 years ago but it’s been 10 months I have stopped and until now only 2x menstruation but only a few even then did not smoothly do I have great potential for pregnancy and how can my menstruation return smoothly
Hello Ms. Anindya Putri Agustin, thank you for consulting us on HealthReplies.com.
Basically a woman's menstrual cycle is influenced by hormones that function in female reproduction, namely the hormone estrogen and the hormone progesterone. 3-month KB injection contains the hormone progesterone with a contraceptive effect to prevent conception / pregnancy. The function of the hormones in the injectable CB is that the cervical mucus thickens so that it can prevent sperm cells from entering the uterus. For this reason, the presence of hormones from injectable birth control can affect the body's natural hormonal balance so that menstrual cycles can be disrupted.
Actually, this effect can occur in all types of birth control that use hormonal principles such as birth control pills, birth control for 1 or 3 months, implants. 3-month injectable birth control will usually cause no smooth menstruation or even long periods. However, this is indeed a normal effect because of the hormones that are included in the KB injection. But if in the occurrence of menstruation some symptoms appear as below, then you need to be vigilant and immediately consult an obstetrician, namely:
bleeding very much, and in a long time the appearance of smelling vaginal discharge and a lot of pain when having sex a moment of bleeding or after having sex pain during urination great pain during menstruation Things you experience this still needs to be observed again, usually menstruation This irregularity will last several months to several years after you stop using the injectable birth control. Therapy, if after 10 months it does not get better and regular, it will be better if you consult directly with an obstetrician. Because there are several possibilities that cause menstruation in women to become irregular even though it's off the KB, such as:
the occurrence of hormonal disorders due to stress or fatigue side effects of the use of non-steroidal anti-inflammatory drugs endometriosis myoma uterine polyps pelvic inflammatory disease cervical cancer thyroid gland abnormalities, etc. For a while to train the body and shape your body's metabolism for the better, then we highly recommend you to get enough rest, exercise more, eat foods that are rich in antioxidants (vegetables, nuts, fruit), maintain ideal body weight, manage stress well, avoid the cigarettes and alcohol.
Thus our explanation, hopefully our information can help you. thanks.